Volume 12, Number 1
Preview Issue Next Issue

full paper access

Anna Ma and Deanna Needell

10.4208/nmtma.OA-2018-0066

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1-20.

Full Article 136 87 Article preview

full paper access

Sihong Shao and Yunfeng Xiong

10.4208/nmtma.OA-2018-0074

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 21-71.

Full Article 97 84 Article preview

full paper access

Bingzhen Zhou, Bo Wang, Li-Lian Wang and Ziqing Xie

10.4208/nmtma.OA-2018-0038

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 72-97.

Full Article 84 57 Article preview

full paper access

Guiqiao Xu, Yongping Liu and Jie Zhang

10.4208/nmtma.OA-2017-0129

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 98-114.

Full Article 81 61 Article preview

full paper access

M. Nauman Aslam, Jiazhong Zhang, Nannan Dang and Riaz Ahmad

10.4208/nmtma.OA-2017-0106

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 115-133.

Full Article 79 61 Article preview

full paper access

Tianliang Hou, Chunmei Liu and Hongbo Chen

10.4208/nmtma.2019.m1623

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 134-153.

Full Article 80 57 Article preview

full paper access

Baohua Huang and Changfeng Ma

10.4208/nmtma.OA-2017-0135

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 154-168.

Full Article 87 73 Article preview

full paper access

Qiumei Huang, Dongfang Li and Jiwei Zhang

10.4208/nmtma.OA-2017-0117

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 169-186.

Full Article 88 61 Article preview

full paper access

Chongjun Li and Pengxiao Wang

10.4208/nmtma.OA-2017-0110

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 187-211.

Full Article 69 53 Article preview

full paper access

Hui Zheng and Wensheng Zhang

10.4208/nmtma.OA-2017-0079

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 212-232.

Full Article 79 65 Article preview

full paper access

Hao Wang, Shaohui Liu and Feng Yang

10.4208/nmtma.OA-2017-0094

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 233-264.

Full Article 65 54 Article preview

full paper access

Yanmin Ren, Xuhong Yu and Zhongqing Wang

10.4208/nmtma.OA-2018-0022

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 265-284.

Full Article 79 61 Article preview

full paper access

Xuan He and Wei Zhu and Xue-Cheng Tai

10.4208/nmtma.OA-2017-0051

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 285-311.

Full Article 75 51 Article preview

full paper access

Tao Wang and Tiegang Liu

10.4208/nmtma.OA-2018-0043

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 312-330.

Full Article 96 64 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80